# SDR ZZDA2011801

- Difficulty date: September 24, 2011
- Submitted: September 27, 2011
- Operation: Air carrier
- Aircraft: N944AT
- Make and model: Boeing 717-200
- Aircraft serial: 55007
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT FUSELAGE SKIN SLICE REPAIR, GOUGED.  ACCOMPLISHED SKIN SLICE REPAIR REPLACEMENT PER B717 SRM 53-00-00, 53-00-01 AND 51-41-02.
